MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI +5MM THICKNESS +3MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. MINI +5MM THICKNESS +3MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 110030776, standard offset 40mm diameter glenosphere, lot #: 65981737.Catalog #: 110031428, +3mm thickness 40mm diameter bearing, lot #: 65994931.H3: the customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the glenosphere, bearing and tray were revised on an unknown date for an unknown reason.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
It was further reported that the patient had initial surgery on approximately 9 months ago.Subsequently, the patient had a revision about 2 months due to shoulder dislocation.Since we now know the reason for this revision this product no longer needs to be reported on as it would not have contributed to the reported event.
 
Additional Manufacturer Narrative
(b)(4).Updated: a1, a2, a3, b4, b5, d2, d6a, g3, h1, h2, h3, h6, h11.Since we now know the reason for this revision this product no longer needs to be reported on as it would not have contributed to the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MINI +5MM THICKNESS +3MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19960152
Report Number0001822565-2024-02614
Device Sequence Number15220010
Product Code KWS
UDI-Device Identifier00887868231353
UDI-Public(01)00887868231353(17)301027(10)64909220
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031403
Device Lot Number64909220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale